| Catalog Number |
8065751176 |
| Medical Device Problem Code |
Suction Failure (4039)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that the ultrasound tip was clogged and aspiration failure occurred.The product was replaced and the surgery was completed.There is no patient harm.
Additional Manufacturer Narrative
One opened phaco tip in a zip top bag was received, for the report of there was a clogged us with aspiration failure.The phaco tip was visually inspected and deemed conforming.Wear on the threads, back of flange and nut corners were consistent with use.No occlusions observed.A functional flow check for occlusion was performed and deemed conforming.A good flow exiting the tip was observed.Even though no lot number was identified with this complaint.Our products are processed and released according to the product¿s acceptance criteria.The complaint evaluation does not confirm the report of the phaco tip clogged us and aspiration failure.The returned sample was found to be conforming for all visual and functional testing associated with the reported event.Therefore, a phaco tip did not work as described in the complaint was not confirmed.And a root cause cannot be determined, for the complaint as described by the customer.No action was taken as the phaco tip was manufactured to specification.All phaco tips are 100% visually inspected by trained operators using 30x magnification, during the manufacturing process.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed, associated with the reported product and event.No further actions are required.The manufacturer internal reference number is: (b)(4).